# SDR AALA202002129010

- Difficulty date: February 11, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 63,819 hours, 23,939 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: SPSA3201022
- Part serial: 6766
- Condition: Defective
- Location: Cockpit
- Part time: 7,745 hours, 3,015 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: FLIGHT DECK SIDE WINDOW R3 HEAT ARCING INTERMITTENT WITH ELECTRICAL ODOR SMELL.***SUPPLEMENTAL ACTION SECT 4 AND 5: REMOVED AND REPLACED FO AFT FIXED WINDOW IAW AMM 56-11-12-400-002.***(CLOSED)
